The spectrum of completely positive entropy actions of countable amenable groups
Dooley, A. H. and Golodets, V. Y., 2002. The spectrum of completely positive entropy actions of countable amenable groups. Journal of Functional Analysis, 196 (1), pp. 1-18.
Related documents:This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.
|Creators||Dooley, A. H.and Golodets, V. Y.|
|Departments||Faculty of Science > Mathematical Sciences|
Actions (login required)